# SDR A6WA201140612

- Difficulty date: July 20, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 25,768 hours, 23,590 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE, RECEIVED RT ENGINE OIL WARNING MESSAGE.  (FL30.0 APPROX 80 PERCENT N1) RETARDED THROTTLE TO 76 PERCENT N1 WARNING EXTINGUISHED, PRESSURE READ 33 PSI.  AFTER 5 MIN WARNING RETURNED.  AT THROTTLE IDLE PRESSURE INDICATED 30 PSI.  INDICATION FLUXUATED 5 PERCENT AT ALLN1 SPEEDS.  ALL OTHER ENGINE INDICATIONS NORMAL.  INSPECTED AND FOUND SIGNIFICANT AMOUNT OF OIL LEAKING FROM ENG.  FOURN RT ENG SCAVENGE PUMP OIL FILTER HSG O-RING MISSING, INSTALLED O-RING M83248-1-136.  SERVICED 7 QTS OF OIL.  VERIFIED OIL REPLENISHMENT, SYS OPS NORMAL.
